HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A level set approach to semicontinuous viscosity solutions for Cauchy problems

Files in This Item:
pre472.pdf1.24 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83618

Title: A level set approach to semicontinuous viscosity solutions for Cauchy problems
Authors: Giga, Y. Browse this author
Sato,M.-H Browse this author
Issue Date: 1-Sep-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 472
Start Page: 1
End Page: 32
Abstract: A new notion of solution (called £-solution) is introduced so that the Cauchy problem for the Hamilton-Jacobi equation with semicontinuous initial data is globally solvable. No convexity assumptions on Hamiltonians are imposed. The solution is interpreted as the level set of an auxiliary problem. It turns out that our£­solution is consistent with a classical discontinuous viscosity solution and a bitateral viscosity solution. Moreover, our L-solution is unique and enjoy the comparison principle. The condition that initial data is really attained is also discussed.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69222
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University